# SDR 2008UALA04380

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1640 FLOORBEAM TEE CAP CORRODED AT RBL 55.  MAJOR REPAIR ACCOMPLISHED: CUTOUT CORRODED SECTION & INSTALLED REPAIR PER MM 53-00-98.
